At Thu, 22 Nov 2001, Jo Eslick wrote:
> >Hi Robyne >I'm sorry that you have been in hospital yet again, I know what you mean about the epidural infusion, I had one after they took my ovaries out & it was the first time in years that I had NO PAIN! Have you spoken to Trace or Suze lately? I know that Trace is still pain free & busy helping the rest of us find help. I have an appointment with professor Vancaillie on the 4 December at the Royal Hospital for Women in Sydney, Trace wrote to him a while ago & his secretary rang me to make the appointment. >I have been to Prof's clinic before & had a consultation with Professor Liccus, I'm not sure if I have the spelling right, but she deals with cancer patients mostly. She sees a few patients from Vancaillie's endo/gyno clinic once a week, and because I had travelled down there from Bathurst, they rang her & asked if she could come in a little earlier to talk to me. She was wonderful, very compassionate & understanding. She explained how the three different groups of pain medication worked & then we worked out a pain management plan for me. My pain is different since that last visit, and I am hoping that Prof. Vancaillie will refer me to her again. It might be worth giving Trace a ring, and get some names etc from her, I know that she has been researching for us. >I hope they do something soon to make you a little more comfortable, I can't imagine living with your level of pain all the time..... Where you were you in hospital this time, was it Wesley again? You are in my thoughts & prayers..... >Love & gentle hugs >Jo > >Dear Jo I havent been on the forum much because between being sick and in hospitals I have also had a lot of trouble with my computer and have been offline for quite a while.However all is sorted out and I came home from hospital xmas eve at three o'clock so just made xmas.I am glad that I had done all my shopping before I went to hospital.They put seprafilm in my groin area and also mesh.So far the pain is good I am weaning myself down off the morphine.I am also now an epileptic and take a lot of drugs to control that and they make you very tired also swell with fluid.I hope this will be the last.Love always Robyne.